# SDR GLBA20110526F

- Difficulty date: May 26, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N100GL
- Make and model: Beech 1900D
- Aircraft serial: UE100
- Aircraft time: 37,381 hours
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Burned
- Location: Lt Elevator
- Component: Elevator
- Component part number: 130610000613
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUTINE INSPECTION MX FOUND A LIGHTING DISCHARGE AREA ON THE T/E OF THE LT ELEVATOR, BURN HOLE 71" OTBD OF T/E SKIN, BURN HOLE IS .5" WIDE AND .625" IN FROM T/E.  MX REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 11-1900-27-002. MATERIALS UTILIZED ARE INCLUDED IN THE EO.
